Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suffering from brain fog, stress, numbness, dream like feeling. Used mood stabilizers, vitamins. Cure?

Hello, for about 8 months now, I have been suffering from brain fog . I have tried almost everything to cure it, from vitamins to counselling to mood stabilizers, but nothing works. I m not exactly sure what caused my brain fog, but I remember I got it during the winter, and I was very stressed because I had a lot of things going on at the time. All of these events have passed now, but I still have the brain fog. Everything in my brain is numb and I feel like I m in a dream. What chemically causes brain fog, and what can I take to help reduce it? Thank you
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
I understand that you seem to be worried brain fog. However it would be better if you could elaborate more about what exactly has been happening to you and what are the practical difficulties faced by you in past 8 months. A clear account of your symptoms and treatment details can help us to guide you to take correct treatment
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor